# SDR SIMA20150510005

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 28,672 hours, 24,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF ELEC SMOKE ROWS 1, 2 & 3.  NO ELEC SMOKE SMELL NOTED AT THIS TIME.  ACFT READY FOR SERVICE.
